Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain and bleeding after intercourse,pill,spotting,tender breasts.

hi... in the last 2 weeks i have had sex 3 times. all 3 times i have experienced pain and bleeding after sex. not alot of blood is passed... just enough to notice it a few hours after. i have just started the pill ... been on it for 2 months now. could this be the issue? i have had slight slight spotting and tender breasts since being on it. before starting it mo issue
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for your query.

Most common cause of your symptoms vigorous sex. Although it may be different in your case. Examination by gynecologist will help you. Future occurrence can not be predicted currently and it depend on examination findings.

Slight spotting and tender breasts can be due to medicines.

I hope this information has been both informative and helpful for you.
Wish you good health.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor